Combinatorics

[16] Ricci-flat graphs with girth at least five

Yong Lin Renmin University of China Linyuan Lu University of South Carolina S.-T. Yau Harvard University

Combinatorics mathscidoc:1804.06003

communications in analysis and geometry, 22, 1-17, 2014.7
[ Download ] [ 2018-04-03 14:22:51 uploaded by linyong01 ] [ 1127 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Stochastic completeness for graphs with curvature dimension conditions

Bobo Hua Fudan University Yong Lin Renmin University of China

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06005

Advances in Mathematics, 306, 279-302, 2017.1
[ Download ] [ 2018-04-03 14:44:47 uploaded by linyong01 ] [ 1127 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Calculus of variations on locally finite graphs

Yong Lin Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China Yunyan Yang Department of Mathematics, Renmin University of China, Beijing, 100872, China

Analysis of PDEs Combinatorics mathscidoc:2207.03009

Revista Matemática Complutense, 2021.9
[ Download ] [ 2022-07-07 15:52:27 uploaded by yonglin ] [ 1125 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Koszulity of directed categories in representation stability theory

Wee Liang Gan Liping Li

Combinatorics K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.06003

[ Download ] [ 2017-02-22 11:01:15 uploaded by LipingLi ] [ 1107 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Large induced forests in graphs

Lingsheng Shi Tsinghua Hongyu Xu Tsinghua

Combinatorics mathscidoc:1804.06007

2017
[ Download ] [ 2018-04-03 15:06:10 uploaded by lshi ] [ 1106 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved